Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clozapine 4 weeks now nothing but problems Jeroen

Posted by yxibow on June 28, 2008, at 2:29:59

In reply to Re: clozapine 4 weeks now nothing but problems, posted by Jeroen on June 27, 2008, at 14:27:42

> i quit zyprexa because when i take it now after 2 days i get psychotic attacks
>
> i took it in the past witouth this reaction to it, the lamictal gave me a second psychosis, the doctor said i now have schizophrenia and a psychosis
>
> so im pretty screwed

I'm sorry to hear that you are suffering like this -- "getting a psychosis" from Lamictal sounds out of the scope of medicine but then anything I suppose can cause a reaction, but the brain has a degree of neuroplasticity, there are chances of healing.

They should, if you're still in hospital, be giving you therapy as well, because regardless where you are, you are in the here and now, and some things have to be acknowledged with pain, I know, and move forward with life acheiving goals.

That being said, it is possible your dose may be too low, that I suppose only your doctor can determine, but there is a really wide range of dosing for Clozaril. Also, while a month seems like a long time to wait, benefits can continue to accrue beyond that period of time.

I know its hard to have patience when you feel like life is in a different state than you may have imagined, but this is very true for a lot of people. That doesn't mean to give up at all -- rather by saying that I mean to slowly integrate positivity in your life, which I can resonate is dearly lacking.

Yes, maybe I am projecting, I also have a myriad of disorders for which there is no one solution, although I too have thought about Clozaril for personal reasons. It isn't an option right now because I would have to seriously juggle medications possibly upsetting a precarious balance.


My point I guess is, don't give up hope. And there may be low potency typicals that you haven't tried that may be of help, although that presents some challenge with TD, if it has been truly identified by neurologists.


I would say, stay the course and maybe ask your doctor about the dosage. Because, it may help with both of your conditions, if there is truly a secondary "psychosis" (which is a very nebulous word -- and filled with charge and defined differently by different doctors -- I don't particularly like it either because it conjures up different meanings -- anyhow.)


-- best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:836749
URL: http://www.dr-bob.org/babble/20080626/msgs/836933.html